# SDR SIMA200319707

- Difficulty date: July 10, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR PERMANENT REPAIR OF TDMI NR 71153018B, REPAIR OF BLENDED GOUGE BETWEEN STATION 66-67 AND BETWEEN STRINGERS 15-16R.  PERFORMED EDDY CURRENT INSPECTION A POSITIVE CRACK INDICATION AS DETECTED.  PERFORMED A CUTOUT OF THE DAMAGED AREA.  AN ADDITIONAL NDT INSPECTIN WITH NO CRACK INDICATION NOTED.  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW EMB 145 SRM, EMB SRM 145-1142 REV 22, CHAPTER 53-31-01. (M)
